| Model Number |
HCG+BETA |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for elecsys hcg+b (hcg+b) on a cobas e 801 analytical unit.The initial result was 4.17 miu/ml.The repeat result was 515 miu/ml.The repeat result was believed to be correct.
Additional Manufacturer Narrative
Calibration and qc were acceptable.A general reagent or instrument issue is not suspected, as qc was acceptable.Based on the number of sample quality-related alarms (>400 in the last 30 days), the investigation determined the event was consistent with preanalytical handling issues.